MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE HEEL (GLOBAL) PACK OF 5; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE HEEL (GLOBAL) PACK OF 5; DRESSING,WOUND,OCCLUSIVE
Model Number 66021304
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a few hours since the application of the dressings, it didn¿t adhere to the heels.It seems that the dressing didn¿t stay in a place like it should stay and seems loose.The product didn¿t match its properties.There were no delays and the treatment was completed with a backup device.There was no patient harm reported.Results of the investigation have concluded that this device presented silicone remained on the carrier, which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
ALLEVYN LIFE HEEL (GLOBAL) PACK OF 5
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key11273886
Report Number8043484-2021-00260
Device Sequence Number19723617
Product Code NAD
UDI-Device Identifier05000223482503
UDI-Public05000223482503
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66021304
Device Catalogue Number66801304
Device Lot Number201920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/03/2021
Patient Sequence Number1